# SDR SWAA2024062597813

- Difficulty date: June 3, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-1 RH WING L/E NUMBER 5 SLAT UPPER SKIN CREASED AT CENTER OF SLAT AT UPPER CHORD.<[01] REMOVED AND INSTALLED SERVICEABLE #5 SLAT ASSY PER AMM 27-81-21-401. ADJUSTMENTS AND OPS CHECKS GOOD.;[02] VERIFIED C/W
